# SDR USAABB98055

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

SEA - FLT 116 - IN THE FORWARD, NR 2 OVEN, A PIECE OF PAPER WAS LEFT ON A WARNING TRAY AND BEGAN TO SMOLDER.  THE CREW USED A HALON EXTINGUISHER ON THE TRAY.  MAINTENANCE CHECKED THE OVEN FOR SAFE OPERATION.  (M)
